# SDR ASAA2013102096205

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,540 hours, 7,983 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Warning Light
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HEAT LIGHT ON FOR R1 FWD WINDOW.  ACFT GROUNDED. SELECTED BITE CHECK OF WINDOW HEAT SYS, FOUND SENSOR FAULT IN R1 WINDOW.  SELECTED ALTERNATE SENSOR SWITCH WAS IN UP POSITION NOW SELECTED IN DOWN POSITION.  PERFORMED OPS CHECK REF AMM 30-41-00, SYS OPS CHECKED OK.  GROUND VERIFICATION CHECKS OK. NO HISTORY PAST 30 DAYS.
